# SDR DALA1141375647

- Difficulty date: June 14, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 45,274 hours, 16,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L FLIGHT ATTENDANT CLOSET FORWARD AND AFT EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE UNDER SEAT 4A AND REPAIRED IT.  OPERATIONAL CHECK WAS GOOD.
